# SDR UPS202903

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER SPLICE FORWARD ON TERMINATION ENDS OF STRINGER CENTER THROUGH 9L SIDE ON FORWARD SIDE FRAME STATION 740.  MAINTENANCE REMOVED AND REINSTALLED NEW STRINGER SPLICES AT STRINGERS 1 AND 8 AT STATION 740 FRONT SIDE IAW SRM 51-10-2 AND 51-10-1.
